Auditory evoked phosphenes in optic nerve disease.
Аннотация
Five patients with optic neuropathy, four vascular and one demyelinating, are described who each complained of an unusual symptom. Bright flashes of light (phosphenes) occurred in the affected eyes and were evoked by sudden unexpected sounds. Movement of the eye alone did not reproduce the symptom. In all patients the phenomenon was sufficiently prominent to interfere with sleep and was the main complaint of one patient. An anticonvulsant (phenytoin) greatly reduced the frequency and intensity of the phosphene in one patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.